# SDR FDEA201601290398

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ACA73265
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD TWO EACH INNER SKINS HAVE DAMAGE BELOW DOOR ACTUATOR CUT OUT.  INSTALLED PN ACA7326-5 IAW DWG ACA7326 & SRM 52-10-01 FIG 9.
